# SDR ASAA2024082652128

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 39,736 hours, 12,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 DOOR HARD TO OPEN PER 'A' FLIGHT ATTENDANT. GROUNDED - YES. PERFORMED GVI OF L1 DOOR NOT DEFECTS NOTED. GREASED DOOR HINGES, DOOR OPENS & CLOSES NORMAL. OK FOR SERVICE.
